MAUDE Adverse Event Report: ULRICH MEDICAL USA UNION MAX; HIGH ANGULATION PLATE, 2-LEVEL, 28MM

ULRICH MEDICAL USA UNION MAX; HIGH ANGULATION PLATE, 2-LEVEL, 28MM
Model Number UU201-02-0028
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient was not experiencing any issues, but came in for standard post-op follow up.After the scan, the surgeon noticed that one of the screws was backing out.When asked, the surgeon thinks that he turned the locking cam but was uncertain.This was a malfunction, no serious injury.The screw was left in place no intervention or revision is needed at this time.If circumstances should change a follow up will be issued.

Brand Name
UNION MAX
Common Device Name
HIGH ANGULATION PLATE, 2-LEVEL, 28MM
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75048
Manufacturer (Section G)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw 89081
GM   89081
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
5742659601
MDR Report Key20392087
Report Number3005823819-2024-00020
Device Sequence Number6652113
Product Code KWQ
UDI-Device Identifier00810076334547
UDI-Public00810076334547
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K240515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU201-02-0028
Device Catalogue NumberUU201-02-0028
Device Lot NumberCU17084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Initial Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic